# SDR ASAA0752145

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 620 hours, 201 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6937319308
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT FOR CONTROL CABIN CAME ON AFTER START OF ENGINES.  COULD NOT EXTINGUISH.  BITE ON NR 1 & 2 CABIN TEMP CONTROLLERS SHOW FAULT FLIGHT DECK CABIN SENSOR.  ACCOMPLISHED FIM 21 62 TASK 801.  FAULT & ZONE TEMP LIGHT CLEARED.  BITE CHECKS GOOD.
